A Note on Operator biprojectivity of compact quantum groups

Daws, M (2010) A Note on Operator biprojectivity of compact quantum groups. Proceedings of the American Mathematical Society, 138 (4). 1349 - 1359. ISSN 0002-9939

Abstract

Metadata

Authors/Creators:
  • Daws, M
Copyright, Publisher and Additional Information: (c) 2010, American Mathematical Society. This is an author produced version of a paper published in the Proceedings of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. First published in the Proceedings of the American Mathematical Society in volume 138, issue 4, 2010, published by the American Mathematical Society.
Keywords: Compact quantum group; Biprojective; Kac algebra; Modular automorphism group
Dates:
  • Published: April 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Dec 2013 12:23
Last Modified: 15 Sep 2014 02:37
Published Version: http://dx.doi.org/10.1090/S0002-9939-09-10220-4
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/S0002-9939-09-10220-4
Related URLs:

Share / Export

Statistics